# SDR VJ32003F00007

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Inoperative
- Location: Hyd Motor
- Part time: 60 hours
- Component: Pump
- Component part number: X030001B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION AND CYCLING THE GEAR THE HYDRAULIC PUMP RCCB CIRCUIT BREAKER WOULD POP.  THE HYDRAULIC MOTOR ON THE HYDRAULIC PUMP UNIT WAS PUTTING OUT OVER 75 AMPS.
